On the isoperimetric constants for product measures

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Isoperimetric constants of product probability measures are known to have an almost dimension-free character. We propose a new proof based on certain Sobolev-type inequalities of additive type (introduced by the author in connection with the isoperimetric problem in Gauss space). Bibliography: 18 titles.

Original languageEnglish (US)
Pages (from-to)47-53
Number of pages7
JournalJournal of Mathematical Sciences
Volume159
Issue number1
DOIs
StatePublished - May 1 2009

Fingerprint Dive into the research topics of 'On the isoperimetric constants for product measures'. Together they form a unique fingerprint.

Cite this